Homeopathy and Health Forum
Side Effects of Staphysagria?Am severely depressed.
Was dumped by the girl I loved the most.
Googled and found that I had a Staphysagria profile and depressed.
Have taken 6 doses in 3 days
(10-12 drops per dose 2 times a day)
diluted in 20 ml of water.
to overcome panic attacks of this past hurt. Have stopped taking it now. Wanted to know the side effects of overdose in short run and long run.
hemant77 on 2011-12-16
This thread continues beneath the following ad.
There are no side effects. There is no need to take more doses. Whatever you have taken is more than enough.
♥ kadwa 6 years agoThis thread continues beneath the following ad.Day 1:
Lots of Fears,
Anger on her and
Feelings of Insecurity.
Feelings of revenge.
Loss of self-worth.
Loss of self confidence
Feelings that all efforts were wasted.
Woke up several times at night and lots of unwanted thoughts and nightmares.
Heart refusing to let go of her.
Lots of mental pain and trauma.
Despondancy and melancholy.
Thoughts of her and no focus on work.
Lost in thoughts.
Loss of appetite.
Cravings for eating minimised.
Fears of loneliness.
Dark circles in under the eye.
Promising myself of taking care of myself everyday.
Feeelings of re-building myself.
Learning from past mistake.
Hopes of her coming back.
Anger and frustration.
Experiences of Bottled up feelings and emotions coming up to the neck, right chest area and throat and stammering of teeth.
Nightmares. Woke up in the middle of the night.
Felt Cold and shivering.
Slept effectively for 4 hours.
Able to communicate effortlessly.
New Found Self - Confidence.
New found hope.
Willlingness to fight back and take life.
Ables to focus on task in hand with ease.
Have fallen in love with myself.
Will these positive effects wear off after a period of time?? ??
hemant77 6 years ago
I was advised by my Homeopath to take Nat Mur 200 continuously. 3 doses in a period of 2 months. Since then I have developed severe back ache. Then I diluted Nat Mur 200 in water to the 24th cup and took a sip. Felt better within 3 hours but there was a relapse after a week and back ache came back. Next I took Nat Mur 1M after a month but back ache came back with greater ferocity. What to do now?
mathew_o 3 years agoTaking Nat Mur continously ? and taking 3 doses in 2 months?
I think you mean you took 3 doses in 2 months -right?
If you took the diluted dose in the 24th cup and felt better-
then you need to be taking water doses.
on the back ache-
Did you ever have a back ache before Nat Mur?
♥ simone717 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.